New Ostrowski type inequality for triple integrals

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.78

Abstract

The main aim of this paper is to establish a new Ostrowski type inequality for triple integrals by using a fairly elementary analysis. The discrete version of the result is also given.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra) India.

Downloads

Published

2007-09-30

How to Cite

Pachpatte, B. G. (2007). New Ostrowski type inequality for triple integrals. Tamkang Journal of Mathematics, 38(3), 253-259. https://doi.org/10.5556/j.tkjm.38.2007.78

Issue

Section

Papers